Demi Moore Hospitalized For Sniffing Nitrous Oxide!

Demi Moore‘s friend called paramedics Monday night after the actress inhaled a dangerous amount of nitrous oxide … TMZ has learned.

Sources tell TMZ … one of Demi’s friends who was at her home told emergency workers Demi was doing whip-its. A whip-it is a street name for a type of nitrous oxide inhalant.

The friend said she became upset when Demi had a reaction to a whip-it and lapsed into semi-consciousness.

It appears Demi had symptoms of a seizure — after inhaling the nitrous.

A whip-it is not a common drug among people of Demi’s age and social status. It’s typically used by younger people who are looking for a cheap thrill.

This is very strange behavior.  I realize she is going through a divorce, but this is not going to help anything!

About these ads

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s